Alert archive / California / Gale Watches in 2014
Gale Watch 3, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at Feb 14, 2014, 2:41 AM PST. It took effect at Feb 15, 2014, 7:00 AM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 14, 2014, 2:41 AM PST (10:41 UTC)
- In effect from
- Feb 15, 2014, 7:00 AM PST
- Expired
- Feb 14, 2014, 2:35 PM PST
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
276 WHUS76 KEKA 141041 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 241 AM PST FRI FEB 14 2014 .A STRONG COLD FRONT WILL LIKELY BRING VERY STRONG SOUTHERLY WINDS TO THE WATERS ON SATURDAY. THESE WINDS WILL RESULT IN VERY STEEP SHORT PERIOD SEAS MAKING NAVIGATION DIFFICULT. MARINERS SHOULD STAY TUNED TO THE FORECAST FOR UPDATES. PZZ475-141845- /O.CAN.KEKA.SC.Y.0014.000000T0000Z-140214T2300Z/ /O.NEW.KEKA.GL.A.0003.140215T1500Z-140216T0200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 241 AM PST FRI FEB 14 2014 ...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS...INCREASING SIGNIFICANTLY SATURDAY TO SOUTH 25 TO 35 KT WITH GUSTS TO 45 KT...STRONGEST IN THE NORTHERN PORTION. * WAVES...W 8 TO 9 FT AT 10 SECONDS THROUGH TONIGHT. SHORT PERIOD SEAS BUILDING ON SATURDAY TO 9 TO 13 FT AT 9 SECONDS...HIGHEST IN THE NORTHERN PORTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-141845- /O.CON.KEKA.SC.Y.0014.000000T0000Z-140214T1700Z/ /O.NEW.KEKA.GL.A.0003.140215T1800Z-140216T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 241 AM PST FRI FEB 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... ...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. * WINDS...S 10 TO 20 KT WITH GUSTS UP TO 30 KT THROUGH EARLY THIS MORNING. WINDS WILL SUBSIDE THROUGH FRIDAY EVENING ONLY TO INCREASE AGAIN TO SOUTH 25 TO 35 KT WITH GUSTS POSSIBLE TO 40 KT ON SATURDAY. * WAVES...W 8 TO 9 FT AT 10 SECONDS INTO TONIGHT. SHORT PERIOD SEAS BUILDING ON SATURDAY TO 8 TO 12 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ470-141845- /O.CON.KEKA.SC.Y.0014.000000T0000Z-140214T2300Z/ /O.NEW.KEKA.GL.A.0003.140215T1500Z-140216T0200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 241 AM PST FRI FEB 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... ...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WINDS...S 10 TO 20 KT WITH GUSTS UP TO 30 KT THROUGH EARLY THIS MORNING. WINDS WILL SUBSIDE THROUGH FRIDAY EVENING ONLY TO INCREASE AGAIN TO SOUTH 25 TO 40 KT WITH A FEW GUSTS POSSIBLY TO NEAR 50 KT ON SATURDAY. * WAVES...W 8 TO 9 FT AT 10 SECONDS INTO TONIGHT. SHORT PERIOD SEAS BUILDING ON SATURDAY TO 10 TO 14 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
2 follow-up statements
346 WHUS76 KEKA 141704 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 904 AM PST FRI FEB 14 2014 .A STRONG COLD FRONT WILL LIKELY BRING VERY STRONG SOUTHERLY WINDS TO THE WATERS ON SATURDAY. THESE WINDS WILL RESULT IN VERY STEEP SHORT PERIOD SEAS MAKING NAVIGATION DIFFICULT. MARINERS SHOULD STAY TUNED TO THE FORECAST FOR UPDATES. PZZ470-150115- /O.CAN.KEKA.SC.Y.0014.000000T0000Z-140214T2300Z/ /O.CON.KEKA.GL.A.0003.140215T1500Z-140216T0200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 904 AM PST FRI FEB 14 2014 ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. A GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON. * WINDS...S 10 TO 20 KT TODAY. THE WINDS WILL INCREASE AFTER MIDNIGHT TO SOUTH 25 TO 40 KT WITH A FEW GUSTS POSSIBLY TO NEAR 50 KT ON SATURDAY. * WAVES...W 8 TO 9 FT AT 12 SECONDS TODAY BUILDING TO 10 FT TONIGHT. SHORT PERIOD SEAS BUILDING ON SATURDAY TO 10 TO 14 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-150115- /O.EXP.KEKA.SC.Y.0014.000000T0000Z-140214T1700Z/ /O.CON.KEKA.GL.A.0003.140215T1800Z-140216T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 904 AM PST FRI FEB 14 2014 ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. * WINDS...SUBSIDING TO S 10 TO 15 KT TODAY. THE WINDS WILL INCREASE AGAIN LATE TONIGHT AND SATURDAY WITH SPEEDS 25 TO 35 KT WITH GUSTS POSSIBLE TO 40 KT. * WAVES...W 7 TO 9 FT AT 12 SECONDS TODAY BUILDING TO 10 FT LATE TONIGHT. SHORT PERIOD SEAS BUILDING ON SATURDAY TO 8 TO 12 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ475-150115- /O.CON.KEKA.GL.A.0003.140215T1500Z-140216T0200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 904 AM PST FRI FEB 14 2014 ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON... A GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON. * WINDS...INCREASING SIGNIFICANTLY SATURDAY TO SOUTH 25 TO 35 KT WITH GUSTS TO 45 KT...STRONGEST IN THE NORTHERN PORTION. * WAVES...W 8 TO 9 FT AT 10 SECONDS THROUGH TONIGHT. SHORT PERIOD SEAS BUILDING ON SATURDAY TO 9 TO 13 FT AT 9 SECONDS... HIGHEST IN THE NORTHERN PORTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
972 WHUS76 KEKA 142235 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 235 PM PST FRI FEB 14 2014 .A STRONG COLD FRONT WILL BRING VERY STRONG SOUTHERLY WINDS TO THE WATERS ON SATURDAY. THESE WINDS WILL RESULT IN VERY STEEP SHORT PERIOD SEAS MAKING NAVIGATION DIFFICULT. MARINERS SHOULD STAY TUNED TO THE FORECAST FOR UPDATES. PZZ470-151115- /O.UPG.KEKA.GL.A.0003.140215T1500Z-140216T0200Z/ /O.NEW.KEKA.GL.W.0003.140215T1500Z-140216T0300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 235 PM PST FRI FEB 14 2014 ...GALE WARNING IN EFFECT FROM 7 AM TO 7 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 AM TO 7 PM PST SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...S 10 TO 20 KT THIS EVENING. THE WINDS WILL INCREASE AFTER MIDNIGHT TO SOUTH 25 TO 40 KT WITH A FEW GUSTS POSSIBLY TO NEAR 50 KT ON SATURDAY. THE WIND WILL RAPIDLY DECREASE IN THE EVENING. * WAVES...W 8 TO 9 FT AT 12 SECONDS. SHORT PERIOD SOUTHERLY SEAS BUILDING ON SATURDAY TO 10 TO 14 FT AT 9 SECONDS WITH A WESTERLY SWELL 10 FT AT 13 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-151115- /O.UPG.KEKA.GL.A.0003.140215T1500Z-140216T0200Z/ /O.NEW.KEKA.GL.W.0003.140215T1800Z-140216T0200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 235 PM PST FRI FEB 14 2014 ...GALE WARNING IN EFFECT FROM 10 AM TO 6 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM PST SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...INCREASING SIGNIFICANTLY SATURDAY TO SOUTH 25 TO 35 KT WITH GUSTS TO 45 KT...STRONGEST IN THE NORTHERN PORTION. WINDS RAPIDLY DECREASING SATURDAY EVENING. * WAVES...W 8 TO 9 FT AT 10 SECONDS BUILDING TO 10 TO 13 FT AT 13 SECONDS BY SATURDAY NIGHT. SHORT PERIOD SOUTHERLY SEAS BUILDING ON SATURDAY TO 9 TO 13 FT AT 9 SECONDS...HIGHEST IN THE NORTHERN PORTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-151115- /O.UPG.KEKA.GL.A.0003.140215T1800Z-140216T0400Z/ /O.NEW.KEKA.GL.W.0003.140215T1800Z-140216T0200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 235 PM PST FRI FEB 14 2014 ...GALE WARNING IN EFFECT FROM 10 AM TO 6 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM PST SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...S 10 TO 15 KT EARLY TONIGHT. THE WINDS WILL INCREASE LATE TONIGHT AND SATURDAY WITH SPEEDS 25 TO 35 KT WITH GUSTS POSSIBLE TO 45 KT NEAR PT ST GEORGE. THE WINDS WILL RAPIDLY DECREASE EARLY SATURDAY NIGHT. * WAVES...W 7 TO 9 FT AT 13 SECONDS TODAY BUILDING TO 11 FT LATE TONIGHT. SHORT PERIOD SOUTHERLY SEAS BUILDING ON SATURDAY TO 8 TO 12 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ455-151115- /O.NEW.KEKA.SC.Y.0015.140215T1500Z-140218T2100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 235 PM PST FRI FEB 14 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 1 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM SATURDAY TO 1 PM PST TUESDAY. * WINDS...S 10 TO 15 KT EARLY TONIGHT. THE WINDS WILL INCREASE LATE TONIGHT AND SATURDAY WITH SPEEDS 20 TO 30 KT WITH GUSTS TO 40 KT NEAR CAPE MENDOCINO. THE WINDS WILL RAPIDLY DECREASE EARLY SATURDAY NIGHT. * WAVES...W 7 TO 9 FT AT 13 SECONDS TODAY BUILDING TO 11 FT LATE TONIGHT. SHORT PERIOD SOUTHERLY SEAS BUILDING ON SATURDAY TO 8 FT AT 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Feb 13, 4:06 PM PST, 10 hours 35 minutes earlier.
Area forecast discussion, Feb 13, 4:06 PM PST, 10 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
406 PM PST THU FEB 13 2014
.SYNOPSIS...
WET AND UNSETTLED WEATHER PATTERN WILL CONTINUE TO
BRING PERIODS OF RAINFALL TO NORTHWEST CALIFORNIA THROUGH
SATURDAY. SOUTHERN MENDOCINO COUNTY WILL BE MOSTLY DRY THROUGH
FRIDAY AND THE GREATEST RAINFALL AMOUNTS WILL OCCUR NORTH OF CAPE
MENDOCINO.
&&
.DISCUSSION...
WITH A WARM FRONT LIFTING BACK ACROSS NORTHWEST CALIFORNIA, RAIN
SHOWERS THIS MORNING BECAME A STEADIER RAIN MAINLY NORTH OF
MENDOCINO COUNTY. ACROSS EASTERN TRINITY AND SRN MENDOCINO COUNTY,
AMOUNTS RANGED FROM A TRACE TO PERHAPS A FEW HUNDREDTHS OF AN INCH,
WHILE THE REST OF THE AREA SAW BETWEEN A TENTH AND A HALF INCH.
EXPECT THIS RAIN TO INCREASE IN INTENSITY OVER NORTHERN HUMBOLDT AND
NORTHWEST TRINITY, AND BECOME ESPECIALLY FOCUSED OVER DEL NORTE
COUNTY TONIGHT. RAIN WILL BE MODERATE TO HEAVY AROUND HUMBOLDT BAY
AT TIMES THIS EVENING BEFORE BECOMING LIGHTER AND MORE SHOWERY
OVERNIGHT. THE PARENT AREA OF LOW PRESSURE HEADING INTO BRITISH
COLUMBIA ON FRIDAY WILL TRY TO PUSH THE FEED OF MOISTURE BACK
SOUTHWARD ON FRIDAY, SO EXPECT SOME INCREASE IN THE RAIN AGAIN BACK
DOWN TO CAPE MENDOCINO, BUT THE FOCUS SHOULD REMAIN NORTH OF
HUMBOLDT BAY. SOUTHERLY DOWNSLOPING WINDS WILL HELP KEEP AREAS
BETWEEN FORTUNA AND MCKINLEYVILLE DRIER COMPARED TO AREAS FARTHER
NORTH ON FRIDAY, BUT STILL EXPECT PERIODS OF LIGHT TO MODERATE RAIN.
THE STRONGER STORM SYSTEM AND ASSOCIATED COLD FRONT WILL THEN
APPROACH ON SATURDAY. AHEAD OF IT, STRONG SOUTHERLY FLOW MAY LIFT
THE PLUME OF MOISTURE BRIEFLY NORTH OF THE OREGON BORDER LATER
FRIDAY NIGHT OR SATURDAY MORNING, RESULTING IN A BREAK IN THE RAIN
EVEN IN DEL NORTE COUNTY. THESE WINDS MAY BE STRONG ENOUGH ALONG THE
NORTH COAST AND ADJACENT INTERIOR TERRAIN TO WARRANT A WIND
ADVISORY, WITH GUSTS 40-50 MPH A POSSIBILITY AHEAD OF THE FRONT. A
PERIOD OF HEAVY RAIN CAN THEN BE EXPECTED WITH THE COLD FRONT
SATURDAY AFTERNOON AND EVENING, WHICH WILL TRACK FROM WEST/NORTHWEST
TO EAST/SOUTHEAST AND PUSH A BAND OF RAIN INTO MENDOCINO COUNTY, BY
LATE IN THE DAY SATURDAY. A HALF-INCH TO AN INCH OF RAIN WILL FALL
WITH THE FRONT IN MENDOCINO, BUT UNTIL THEN, RAINFALL WILL BE LESS
THAN A TENTH OF AN INCH. FARTHER NORTH, RAINFALL THROUGH SATURDAY
WILL RANGE FROM 2 TO 3 INCHES OVER HUMBOLDT COUNTY, 1 TO 3 INCHES IN
TRINITY, WHILE 5 TO 8 INCHES WILL FALL OVER DEL NORTE COUNTY.
LOCALLY HIGHER AMOUNTS WILL BE LIKELY IN THE MOUNTAINS AND
OROGRAPHICALLY-FAVORED AREAS.
SNOW-LEVELS WILL REMAIN ABOVE 6000 FEET UNTIL THE COLD FRONT GOES
THROUGH ON SATURDAY EVENING, THEN FALL TO BELOW 4000 FEET. MOST OF
THE PRECIP WILL BE MOVING OUT OF THE AREA BY THEN, SO ONLY EXPECT
MINOR ACCUMULATION DOWN TO THAT LEVEL. NEXT WEEK WILL BE A DIFFERENT
MATTER, AS SYSTEMS BEGIN TO TRACK MORE OUT OF THE NORTHWEST,
BRINGING IN COLDER AIR. ON MONDAY, ANOTHER FRONT WILL APPROACH, WITH
RAIN ARRIVING ALONG THE DEL NORTE COAST AS EARLY AS THE MORNING.
SNOW LEVELS WILL INITIALLY BE AROUND 5000 FEET MONDAY BUT WILL FALL
BELOW 3000 FEET BY WEDNESDAY. MODEL QPF IS NOT AS GREAT, AND
PRECIPITABLE WATER WILL NOT BE AS GREAT WITH THESE SYSTEMS, BUT
EXPECT HEADLINES FOR SNOW WILL BE NECESSARY FOR THE MIDDLE OF NEXT
WEEK. AAD
&&
.AVIATION...MVFR CONDITIONS AND LIGHT WINDS ARE OCCURRING AT KUKI
THIS AFTERNOON. CEILINGS AND VISIBILITIES WILL DECREASE OVERNIGHT AS
CLOUDINESS INCREASES AND SHOWERS MOVE THROUGH THE AREA RESULTING IN
MVFR AND IFR CONDITIONS. MVFR TO IFR CONDITIONS AND LIGHT WINDS WILL
CONTINUE AT KCEC AND KACV THIS AFTERNOON AND EARLY EVENING. RAIN
SHOWERS WILL MOVE THROUGH THE AREA OVERNIGHT RESULTING IN IFR AND
LIFR CONDITIONS DUE TO DECREASED CEILINGS AND VISIBILITIES. THE
WINDS WILL INCREASE OVERNIGHT AT KCEC AND KACV BECOMING MODERATE AND
GUSTY.
&&
.MARINE...THE WINDS AND SEAS DIMINISHED TODAY. HOWEVER THE SOUTHERLY
WINDS AND THE SEAS WILL INCREASE TONIGHT IN ADVANCE OF A COLD FRONT
WHICH WILL MOVE THROUGH THE AREA ON FRIDAY. A SERIES OF STORM
SYSTEMS WILL MOVE TOWARD THE AREA THIS WEEKEND AND NEXT WEEK
PERIODICALLY INCREASING THE WINDS AND SEAS ACROSS THE AREA. SMALL
CRAFT ADVISORIES WILL BE IN EFFECT THIS EVENING THROUGH FRIDAY
AFTERNOON ACROSS THE OUTER WATERS AND THIS EVENING THROUGH FRIDAY
MORNING ACROSS THE NORTHERN NEAR SHORE WATERS. SMALL CRAFT
ADVISORIES WILL BE NECESSARY ACROSS THE WATERS PERIODICALLY THIS
WEEKEND AND EARLY NEXT WEEK.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 9 AM PST FRIDAY PZZ450.
SMALL CRAFT ADVISORY UNTIL 3 PM PST FRIDAY PZZ470-475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Feb 13, 6:22 PM PST, 8 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 622 PM PST THU FEB 13 2014 CAZ001-003-004-150230- REDWOOD COAST-NORTH COAST INTERIOR-UPPER TRINITY RIVER- 622 PM PST THU FEB 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. MODERATE TO HEAVY RAINS WILL SHIFT SLOWLY NORTH OVERNIGHT WITH THE HEAVIEST RAINFALL AFFECTING DEL NORTE...NORTHERN HUMBOLDT...AND EXTREME NORTHERN TRINITY COUNTIES. ADDITIONAL RAINFALL AMOUNTS THROUGH THE NIGHT WILL AVERAGE FROM AROUND ONE QUARTER OF AN INCH ACROSS SOUTHEASTERN TRINITY COUNTY TO OVER TWO INCHES IN THE INLAND TERRAIN OF DEL NORTE COUNTY. LOCALIZED TOTALS OF OVER TWO INCHES ARE POSSIBLE ACROSS SOUTHWEST FACING TERRAIN. LOCALLY HEAVY RAINFALL MAY CAUSE ROCK SLIDES...PONDING OF WATER ON ROADWAYS... AND MINOR FLOODING OF SMALL STREAMS...PARTICULARLY ACROSS DEL NORTE COUNTY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A WET AND UNSETTLED WEATHER PATTERN WILL CONTINUE INTO NEXT WEEK. PERIODS OF GUSTY WINDS AND LOCALLY HEAVY RAINFALL MAY CAUSE ROCK SLIDES...PONDING OF WATER ON ROADWAYS...AND MINOR FLOODING OF SMALL STREAMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER INCLUDING HEAVY RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE IN EUREKA. REPORTS MAY BE SUBMITTED BY CLICKING "SUBMIT REPORT" IN THE CURRENT HAZARDS MENU SECTION. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. CAZ002-076-150230- MENDOCINO COAST-MENDOCINO INTERIOR- 622 PM PST THU FEB 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. PERIODS OF LIGHT RAIN ARE POSSIBLE OVERNIGHT...BUT THE HEAVIEST RAINFALL WILL REMAIN NORTH OF THE MENDOCINO COUNTY AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A WET AND UNSETTLED WEATHER PATTERN WILL CONTINUE INTO NEXT WEEK. LOCALLY HEAVY RAINFALL MAY CAUSE ROCK SLIDES...PONDING OF WATER ON ROADWAYS...AND MINOR FLOODING OF SMALL STREAMS SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 8:06 AM PST | Areal Flood Advisory | EKA | Del Norte, Humboldt | 4 hr |
| Feb 14, 2:35 PM PST | Gale Warning | EKA | 28 hr | |
| Feb 14, 2:35 PM PST | Small Craft Advisory | EKA | 8 days | |
| Feb 14, 3:45 PM PST | Wind Advisory | EKA | 26 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.